# SDR AALA201809289007

- Difficulty date: August 31, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311219120206
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SILL FITTING FWD LT,  UNDERNEATH THE FWD AND AFT GIRT BAR ATTACH FITTINGS. BETWEEN FRAMES 16 TO 20, STRINGER 23L.  REPLACED SILL FITTING IAW SRM 51-72-11, SRM 51-42-11, AND DWG D5311033.
